Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 512648, 8 pages
Research Article

Reliability Analysis of High Rockfill Dam Stability

School of Civil Engineering, Dalian University of Technology, Dalian 116024, China

Received 11 September 2014; Accepted 17 April 2015

Academic Editor: Rafael J. Villanueva

Copyright © 2015 Ping Yi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Yi, Jun Liu, and Chunlei Xu, “Reliability Analysis of High Rockfill Dam Stability,” Mathematical Problems in Engineering, vol. 2015, Article ID 512648, 8 pages, 2015.